Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Undergone heart operation, taking medication, headaches daily and severe while sleeping. Remedy and cause?

i am 79 years old, i have gone through a heart operation 10 years back, and i do take regular tabelets for the same, i get headaches daily, it becomes severe when i go to sleep
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post can be due to:
1. Sinusitis
2. Tension headache
3. Migraine
4. Cluster headache

Management involves:
1. Paracetamol (500 mg to be taken thrice a day) for symptomatic relief.
2. Antibiotics based on culture & sensitivity reports.
3. Steam inhalation
4. Antihistamines like Allegra can also be used.

So, kindly consult your General Physician & start treatment.
Investigations like complete blood count & X ray of para-nasal sinus will be helpful.

Wishing a good health.
Take care.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor